I had an allergic reaction to triliptal. I was switched to Lamictal and began to feel allergic symptoms ease. They are back now. I have awful leg aches, cant sleep thru the night. I get leg rashes. My lymph nodes in the back of my neck are swollen and sore. I get nausea frequently... ugh! I went to the doctor and she did bloodwork and stated it was normal. I dont feel normal, Im in pain and they just give me pain pills. HELP!! I am healthy, recovered smoker, 43 years old and active... very active!!
Lamotrigine - could Lamictal be causing my legs to ache and have rashes?
- 27 Aug 2012 by mikkiG
- 5 October 2012
- lamictal, allergic reactions, sleep disorders, lamotrigine, sleep
Added 28 Aug 2012:
thanks for the input. The neurologist prescribed the meds, he does everything over the phone. My GP did not seem all that concerned with the swollen lymph nodes. She ran blood-work and said it came back normal. I cant continue to be up at night with the pain....and I'm no wuss! If these are side effects, I just do not want it!! This is the 4th med he has put me on. I just feel like I would rather have a seizure once in a while than to go thru this....I take herbs and I know they help....I didnt take the meds this morning so that I can hopefully get some relief?? I have lost any and all faith in this doctor.
You know your body better than anyone, I suggest you call 911 or have someone take you to the ER right now.
Get well soon,
I totally agree with maso.
Didn't your doc that prescribed the lamictal explain that any and every bump on you skin could signify the onset a sometime fatal disease. Was the doc prescribing this meds a psychiatrist?
I can't believe a doc wouldn't give you signs to look for.
Go to the ER immediately, let the docs know what mg you are on and how long.
Could save you a lot of heartbreak.
Laura aka Sweet Hippie
Lamictal can cause leg pain and nausea. This is a side effect, not an allergy. The swollen lymph nodes trouble me, that is a sign of infection. I think I'd test you for mono and lyme's disease, if I was your doc.
I tried this med and was on it only for a few days, I developed a bump on my arm and got off of it right away safely. Talk to your doctor for another one for yourself, this one is not right for you.
i have been on lamictal since february and it can cause leg pains and joint pains and sometimes muscle stiffness.. i have the leg pains and some days are worse than others
I just started on lamotrigine on Monday, I have no side effects yet but I'm only on 25 mg.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jul 2010 • 1 answer
Updated 26 Jun 2012 • 3 answers
Updated 15 days ago • 19 answers
Updated 10 May 2013 • 2 answers
Updated 17 Jun 2015 • 1 answer